Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 59, NWS Northern Indiana

June 18, 2015Allen County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jun 18, 2015, 6:12 PM EDT for Allen County, Ohio. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2015, 6:12 PM EDT (22:12 UTC)
Expired
Jun 18, 2015, 6:34 PM EDT
In force
22 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Allen County, OH

The radar

The Cincinnati radar (KILN), 144 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 4:26 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
337 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

919 
WUUS53 KIWX 182212
SVRIWX
OHC003-182245-
/O.NEW.KIWX.SV.W.0059.150618T2212Z-150618T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
612 PM EDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ALLEN COUNTY IN WEST CENTRAL OHIO...

* UNTIL 645 PM EDT

* AT 611 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LIMA...
  MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LIMA...FORT SHAWNEE...FORT SHAWNEE...CAIRO...LAFAYETTE...HARROD...
  BEAVERDAM...SLABTOWN...WESTMINSTER...ROUSCULP AND YODER.

THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 136.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4064 8388 4064 8411 4066 8411 4066 8417
      4084 8417 4085 8388
TIME...MOT...LOC 2211Z 273DEG 29KT 4075 8409 

HAIL...<.75IN
WIND...60MPH
 
$$

MCS
2 follow-up statements
545 
WWUS53 KIWX 182225
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
625 PM EDT THU JUN 18 2015

OHC003-182245-
/O.CON.KIWX.SV.W.0059.000000T0000Z-150618T2245Z/
ALLEN OH-
625 PM EDT THU JUN 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHEASTERN ALLEN COUNTY...

AT 625 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALGER...OR
NEAR ADA...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO ROOFS...SIDING AND TREES POSSIBLE. 

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...HARROD...BEAVERDAM AND WESTMINSTER. 

THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 134 AND 135.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4064 8388 4064 8399 4083 8400 4085 8388
TIME...MOT...LOC 2225Z 272DEG 31KT 4074 8392 

HAIL...<.75IN
WIND...60MPH
 
$$

MCS
402 
WWUS53 KIWX 182234
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
634 PM EDT THU JUN 18 2015

OHC003-182244-
/O.CAN.KIWX.SV.W.0059.000000T0000Z-150618T2245Z/
ALLEN OH-
634 PM EDT THU JUN 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALLEN COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
WEST CENTRAL OHIO.

LAT...LON 4064 8388 4064 8399 4083 8400 4085 8388
TIME...MOT...LOC 2231Z 273DEG 29KT 4074 8382 

$$

MCS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:05 PM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jun 18, 3:05 PM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
305 PM EDT THU JUN 18 2015

.SYNOPSIS...
ISSUED AT 301 PM EDT THU JUN 18 2015

SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AHEAD OF A COLD FRONT
INTO THIS EVENING WITH LOCALLY HEAVY RAIN AND ISOLATED STRONG WIND
GUSTS POSING A THREAT. DRIER CONDITIONS WILL MOVE IN BY FRIDAY FOR
MOST OF THE AREA. LOWS TONIGHT WILL REACH THE UPPER 50S TO LOWER
60S. HIGHS ON FRIDAY WILL CLIMB BACK INTO THE 70S.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 301 PM EDT THU JUN 18 2015

...SHORT TERM HEAVY RAIN THREAT MAY BE EVOLVING...

TROPICAL PLUME FROM REMNANTS OF TS BILL BRING REINTRODUCED INTO THE
AREA AHEAD OF THE MAIN COLD FRONT AND UPPER LEVEL SUPPORT. SEVERE
THREAT STILL EXISTS ACROSS SE HALF OF THE AREA WITH CAPES IN EXCESS
OF 2000 J/KG IN PLACE. HOWEVER MUCH GREATER CONCERN WILL BE
TORRENTIAL RAINFALL IN AREAS THAT CAN'T TAKE ANY MORE. HOPING THAT
THINGS WILL REMAIN PROGRESSIVE ENOUGH THAT WIDESPREAD ISSUES WON'T
ARISE BUT TRENDS WILL BE MONITORED CLOSELY FOR AREAL/FLASH FLOOD
WARNINGS INTO THE EVENING. FRONT WILL SINK SLOWLY SOUTH INTO THE
AREA THIS EVENING AND LINGER IN THE SOUTH OVERNIGHT WARRANTING SLGT
CHC TO CHC POPS. LOWS WILL DROP INTO THE UPR 50S TO LOWER 60S.

REMNANTS OF TS BILL WILL BE MOVING INTO ARKANSAS BY LATE FRIDAY
AFTERNOON WITH HIGH PRESSURE HELPING SLOW ITS PROGRESS NORTH AND
EVENTUALLY HELP IN TURNING MORE EAST INTO THE OHIO RIVER VALLEY.
PARTLY SUNNY SKIES SHOULD PREVAIL FOR THE AREA WITH AT LEAST A 24
HOUR PERIOD OF DRYING FOR MOST IF NOT ALL LOCATIONS. OUTSIDE CHANCE
OF A SHOWER OR STORM COULD POP IN AFTERNOON HOURS WITH HEATING AS
STEEPER LAPSE RATES AND SOME LINGERING MSTR ALLOWS FOR CU
DEVELOPMENT.

&&

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 301 PM EDT THU JUN 18 2015

THIS WEEKEND INTO EARLY NEXT WEEK WILL CONTINUE TO FEATURE
ACTIVE ZONAL FLOW ALOFT. FRIDAY NIGHT INTO SATURDAY WX
WILL DEPEND ON TRACK OF REMNANT TROPICAL CIRCULATION AND
ASSOCIATED AREA OF DEEP MOISTURE/HEAVY RAIN. LATEST MODEL
SIMULATIONS CONTINUE TO DEFLECT THIS FEATURE MORE EAST THROUGH THE
OHIO VALLEY DURING THIS TIME WHICH WOULD RESULT IN HEAVY RAINS
BYPASSING OUR WESTERN/NORTHERN ZONES TO THE SOUTH. CLOSE CALL IN OUR
FAR SOUTHEAST NEAR NORTHERN FRINGE OF CIRCULATION WHERE LIKELY POPS
WERE RETAINED. THIS WILL NEED TO BE MONITORED GIVEN LOW
FFG/SATURATED SOILS/HIGH RIVER LEVELS.

SEVERAL LOW AMPLITUDE SHORTWAVES EMBEDDED IN PROGRESSIVE FLOW
WILL LIKELY HELP FOCUS CONVECTIVE COMPLEXES INVOF A PREEXISTING
BAROCLINIC ZONE/INSTABILITY AXIS THAT MAY IMPACT THE LOCAL AREA
LATER SATURDAY NIGHT/SUNDAY AND AGAIN ON MONDAY. HELD WITH
BROADBRUSH CHANCE POPS AT THIS FORECAST RANGE UNTIL BETTER
TIMING/AMPLITUDE DETAILS CAN BE RESOLVED.

AMPLIFYING RIDGE OVER THE SOUTHWEST US AND HIGH PLAINS WILL FORCE
MID-UPPER LEVEL FLOW TO VEER MORE NORTHWEST ACROSS THE GREAT
LAKES REGION BY THE MIDDLE OF NEXT WEEK. THIS MAY ALLOW FOR LOWER
HUMIDITY AS FRONTAL BOUNDARY SETTLES SOUTH FOR A BRIEF TIME.
UNFORTUNATELY HARD TO RULE OUT RAIN IN ANY PERIOD GIVEN POTENTIAL
FOR STRONGER NW FLOW DISTURBANCES TO PROPAGATE THROUGH.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1248 PM EDT THU JUN 18 2015

SCATTERED SHOWERS AND STORMS SHOULD BEGIN TO DEVELOP ACROSS THE
AREA OVER THE NEXT COUPLE OF HOURS AND EXPAND IN COVERAGE AND
INTENSITY...ESPECIALLY MOVING TOWARDS KFWA. PAST TIMING IN TEMPO
GROUPS STILL LOOKS REASONABLE SO ONLY MINOR CHANGES.

FRONT SHOULD CLEAR KSBN TOWARDS 00Z AN A FEW HOURS LATER AT KFWA
WHICH SHOULD END ANY CONVECTION. A FEW MODELS ATTEMPT TO RE-
DEVELOP STRATUS/FOG OVERNIGHT INTO EARLY FRIDAY. WILL LEAVE OUT
FOR NOW BUT WILL NEED TO TAKE A CLOSER LOOK AFTER WE SEE WHAT THE
EXPECTED CONVECTION DOES TO THE BOUNDARY LAYER.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...FISHER
SHORT TERM...FISHER
LONG TERM...STEINWEDEL
AVIATION...FISHER

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 18, 4:57 AM EDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
457 AM EDT THU JUN 18 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-190900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
457 AM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM
LATE THIS MORNING INTO EARLY THIS EVENING ALONG AND JUST AHEAD OF
A COLD FRONT ADVANCING THROUGH THE AREA. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY THIS EVENING WITH
DAMAGING WIND GUSTS AS THE MAIN THREAT. A FEW OF THE STORMS MAY
ALSO PRODUCE SOME HAIL. IN ADDITION TO THE THREAT OF SEVERE
WEATHER...LOCALIZED HEAVY DOWNPOURS ARE POSSIBLE WHICH WOULD
AGGRAVATE ONGOING FLOODING ACROSS AREAS WHICH HAVE ALREADY
EXPERIENCED HEAVY RAINFALL OVER THE PAST WEEK ACROSS PORTIONS OF
NORTHERN INDIANA AND NORTHWEST OHIO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS FROM SATURDAY
THROUGH WEDNESDAY. AT THIS TIME THE BEST CHANCE OF THUNDERSTORMS
LOOKS TO BE FROM SATURDAY THROUGH SUNDAY MORNING. DUE TO RECENT
HEAVY RAINFALL ACROSS PORTIONS OF THE AREA...ANY PERIODS OF
HEAVIER RAINFALL DURING THIS TIME MAY LEAD TO FLASH FLOODING OR
CONTRIBUTE TO ADDITIONAL EXTENSIVE FLOODING IN AREAS ALREADY
IMPACTED WITH STANDING WATER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY
EVENING. SPOTTERS ARE ALSO ENCOURAGED TO SUBMIT FLOOD REPORTS AND
HEAVY RAINFALL TOTALS IN EXCESS OF TWO INCHES THROUGH THE WEEK.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-190900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
457 AM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE PERIODIC CHANCES OF SHOWERS AND THUNDERSTORMS FOR
THE SATURDAY THROUGH WEDNESDAY PERIOD.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jun 18, 5:53 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
553 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     TSTM WND DMG     2 WNW WESTCHESTER       41.04N  85.16W
06/18/2015                   ALLEN              IN   BROADCAST MEDIA

            POSSIBLE DOWNED UTILITY POLE

&&

FISHER
Special weather statement, Jun 18, 5:53 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
553 PM EDT THU JUN 18 2015

INZ018-OHZ015-182230-
ALLEN-PAULDING-
553 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ALLEN AND PAULDING
COUNTIES...

AT 553 PM EDT...A STRONG THUNDERSTORM WAS NEAR WOODBURN...OR 11 MILES
EAST OF NEW HAVEN...MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PAULDING...ANTWERP...WOODBURN...PAYNE...OAKWOOD...GROVER HILL...
SCOTT...MELROSE...HAVILAND...LATTY...BROUGHTON...MCGILL...TOWNLEY...
WORSTVILLE...CUBA...EDGERTON IN ALLEN COUNTY...BRICETON...CHARLOE...
MANDALE AND TIPTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4099 8486 4119 8498 4121 8440 4099 8435
TIME...MOT...LOC 2153Z 264DEG 38KT 4108 8481

MCS
Local storm report, Jun 18, 5:55 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
555 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     OSSIAN                  40.88N  85.17W
06/18/2015                   WELLS              IN   CO-OP OBSERVER

            40 FT TALL PINE TREE UPROOTED...BLOCKING ROAD AND HIT
            POWER LINES.

&&

NG
Special weather statement, Jun 18, 6:00 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
600 PM EDT THU JUN 18 2015

INZ006-007-MIZ080-182245-
STEUBEN-LAGRANGE-BRANCH-
600 PM EDT THU JUN 18 2015

...STRONG THUNDERSTORMS WILL AFFECT LAGRANGE...STEUBEN AND
SOUTHEASTERN BRANCH COUNTIES...

AT 559 PM EDT...AN AREA OF THUNDERSTORMS WAS NEAR LAGRANGE... MOVING
EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
ANGOLA...LAGRANGE...FREMONT...TOPEKA...KINDERHOOK...CALIFORNIA...
WOLCOTTVILLE...GILEAD...HUDSON...ORLAND...COLDWATER LAKE...MONGO...
LAKE OF THE WOODS...EDDY...LAKE JAMES...ELMIRA...ONTARIO...PLATO...
INDIANOLA AND SALEM CENTER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 341 AND 357.
 INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 1 AND 10.
 INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 126 AND 149.

LAT...LON 4193 8483 4154 8495 4153 8554 4169 8552
      4176 8529 4185 8515 4195 8483
TIME...MOT...LOC 2159Z 267DEG 40KT 4163 8541

MCS
Local storm report, Jun 18, 6:11 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
611 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     1 S PAULDING            41.12N  84.58W
06/18/2015  E55 MPH          PAULDING           OH   TRAINED SPOTTER

&&

NG
Local storm report, Jun 18, 6:12 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
612 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     TSTM WND GST     2 SSE FORT WAYNE        41.05N  85.13W
06/18/2015  E60 MPH          ALLEN              IN   TRAINED SPOTTER

            55 TO 60 MPH WIND GUSTS

&&

FISHER

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 5:09 PM EDTSpecial Weather StatementIWXAllen, Van Wert36 min
Jun 18, 5:40 PM EDTSevere Thunderstorm WarningIWXDefiance, Paulding37 min
Jun 18, 5:49 PM EDTSpecial Weather StatementIWXAllen26 min
Jun 18, 5:53 PM EDTSpecial Weather StatementIWXPaulding37 min
Jun 18, 6:02 PM EDTAreal Flood AdvisoryIWXDefiance, Fulton, Henry, Williams3 hr
Jun 18, 6:04 PM EDTSevere Thunderstorm WarningIWXDefiance, Henry, Paulding, Putnam, Williams41 min
Jun 18, 6:23 PM EDTSpecial Weather StatementIWXFulton37 min
Jun 18, 6:34 PM EDTSpecial Weather StatementIWXFulton, Williams26 min
Jun 18, 6:42 PM EDTSpecial Weather StatementIWXHenry18 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.